# SDR SWIA20250715427

- Difficulty date: April 27, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING, LOWER WING PLANK HAS MINOR CHAFE DAMAGE UNDER PANEL 193AB, L/H AND R/H SIDES AT MLG WHEEL WELL.  (C-CHECK RO 07/15/2025)REPAIRED CHAFE DAMAGE AT LH AND RH WING PLANKS UNDER PANEL 193AB IAW REO 601R-57-21-880-REV D DATED 2017/03/06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
